# SDR SWAA2022081024576

- Difficulty date: June 30, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 39,132 hours, 23,683 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK AT LBL 45 BS 500+7; BS 500A+4; BS 500B+16; BS 500D+7. / [01] SEAT TRACK IS BEING REPLACED ON CUST CARD TTG8Q00DARRK.;[02] CORRECTED ITEM 14 OF MEASUREMENTS CHART.;[03] SEAT TRACK IS BEING REPLACED ON CUST CARD TTG8Q00DARRK
